Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The classification problem for torsion-free abelian groups of finite rank
HTML articles powered by AMS MathViewer

by Simon Thomas PDF
J. Amer. Math. Soc. 16 (2003), 233-258 Request permission

Abstract:

We prove that for each $n \geq 1$, the classification problem for torsion-free abelian groups of rank $n+1$ is not Borel reducible to that for torsion-free abelian groups of rank $n$.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 03E15, 20K15, 37A20
  • Retrieve articles in all journals with MSC (2000): 03E15, 20K15, 37A20
Additional Information
  • Simon Thomas
  • Affiliation: Department of Mathematics, Rutgers University, 110 Frelinghuysen Road, Piscataway, New Jersey 08854-8019
  • MR Author ID: 195740
  • Email: sthomas@math.rutgers.edu
  • Received by editor(s): March 1, 2001
  • Received by editor(s) in revised form: September 25, 2002
  • Published electronically: October 8, 2002
  • Additional Notes: Research partially supported by NSF Grants.
  • © Copyright 2002 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 16 (2003), 233-258
  • MSC (2000): Primary 03E15, 20K15, 37A20
  • DOI: https://doi.org/10.1090/S0894-0347-02-00409-5
  • MathSciNet review: 1937205